# SDR SIMA202108154001

- Difficulty date: August 14, 2021
- Submitted: August 15, 2021
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 40,776 hours, 36,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY EMERGENCY LIGHT INOP.  R & R GALLEY EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-09-000-801-A AND 33-50-09-400-801-A. OPC GOOD. END.
